UZH-Logo

Maintenance Infos

Dapsone-induced erythema multiforme with neutropenia in a patient with linear IgA dermatosis: case report and review of the literature


Urosevic-Maiwald, Mirjana; Kerl, Katrin; Harr, Thomas; Bogdan Allemann, Inja (2013). Dapsone-induced erythema multiforme with neutropenia in a patient with linear IgA dermatosis: case report and review of the literature. International Journal of Dermatology, 52(11):1369-1371.

Citations

Altmetrics

Downloads

0 downloads since deposited on 11 Feb 2014
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Dermatology Clinic
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2013
Deposited On:11 Feb 2014 14:18
Last Modified:05 Apr 2016 17:36
Publisher:Wiley-Blackwell
ISSN:0011-9059
Publisher DOI:https://doi.org/10.1111/j.1365-4632.2011.05413.x
PubMed ID:23829595
Permanent URL: https://doi.org/10.5167/uzh-91734

Download

[img]
Filetype: PDF - Registered users only
Size: 254kB
View at publisher

Author Collaborations